I'm on the Depo shot not for birth control, my doctor thought it would stop my bleeding. I was on it 16 yrs ago, I still had a period. He gave it to me in August and I skipped all of September with no period. Now i started bleeding October 2nd and haven't stopped, it's been 16 days. My doctor died in September so I don't have a new one yet, Does anyone know if this is normal?
Oh sad about your doctor.
A lot of people have irregular bleeding when the have the Depo Shot. If it continues then please see a doctor. The link below has reviews which you may find useful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Birth Control - DepoShot- I Got My 3rd shot on Oct. and this month I started bleeding. Is it normal?
Posted 17 Nov 2013 • 1 answer
Posted 29 Jan 2014 • 1 answer
Posted 10 Mar 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 3 Aug 2016 • 1 answer